Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

On synthyroid for hypothyroidism, started workout plan, on CLA supplements. Raised BP. Should I worry ?

Good Morning Dr. Grief, I have just started a workout plan, calorie counting and a womens multi vitamin that also contains an energy booster, for weight loss . I also take additional CLA supplements to also help aid the weight loss. I take synthyroid for hypothyroidism and have been now for a few years, thats the only meds I am currently taking. My blood pressure has always been fine. This morning when I went in to check it it was 147/67. I was wondering should i be alarmed and contact my Dr. or could it be the vitamin/energy booster that has caused this.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Dear ma'am,

Welcome to HCM. Yes it is advised to meet your physician. Normal range is 120/80.It can be due to energy booster and supplements you are taking . It is better to consult with your health care provider.


Answered: Mon, 10 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor